# SDR SABA980026

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859MA
- Make and model: Dhav DHC8102
- Aircraft serial: 361
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5234 - ON FLIGHT FROM CLT TO AGS, DURING CLIMB-OUT FROM CLT.  THE NR 2 HYD SYSTEM FAILED.  AIRCRAFT RETURNED TO CLT. INFLIGHT EMERGENCY WAS DECLARED.  EMERGENCY PROCEDURES WERE USED.  AIRCRAFT LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND A LOOSE 'B' NUT ON THE NR 2 HYD RETURN LINE AT NR 2 ENGINE FIRE WALL LOOSE.  RETORQUED 'B' NUT, RUN, LEAK AND OPS CHECKED GOOD.  (M)
